# SDR AALA202411134054

- Difficulty date: November 1, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 64,787 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL AT STA 747, S26R. ACCOMPLISHED SPLICE REPAIR PER AARD 51-00-05-1 AND SRM 53-00-53-2R-5,.
